# SDR R61A201605030374

- Difficulty date: May 3, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 21,393 hours, 16,893 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 17067115002
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR BEAM AFT FINGER DOUBLER IS CORRODED.  MAINTENANCE R & R FWD CARGO DOOR BEAM AFT FINGER DOUBLER  IAW SRM 51-40-02, 51-23-06, PN 170-67115-002, BEAM.
